RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 852–863 (Mi de6543)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

An estimate for the difference of the Riesz means of two spectral expansions for a function in the class $L_2$

V. A. Il'inab

a Lomonosov Moscow State University
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1247 kB)

English version:
Differential Equations, 1988, 24:5, 565–572

Bibliographic databases:
UDC: 517.956.227
Received: 27.11.1987

Citation: V. A. Il'in, “An estimate for the difference of the Riesz means of two spectral expansions for a function in the class $L_2$”, Differ. Uravn., 24:5 (1988), 852–863; Differ. Equ., 24:5 (1988), 565–572

Citation in format AMSBIB
\Bibitem{Ili88}
\by V.~A.~Il'in
\paper An estimate for the difference of the Riesz means of two spectral expansions for a function in the class~$L_2$
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 852--863
\mathnet{http://mi.mathnet.ru/de6543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951252}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 565--572


Linking options:
  • http://mi.mathnet.ru/eng/de6543
  • http://mi.mathnet.ru/eng/de/v24/i5/p852

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:60
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019